MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the study (av pas) that sometime later post percutaneous transluminal angioplasty procedure by using lutonix dilation catheter on the basilic vein of the left upper arm for dilation of stenosis, the subject eventually expired.The cause of death was not reported and relativity of the event with the device or procedure is not reported.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.As per the provided crf, the lutonix device was used on the patient on (b)(6) 2024.No device failures or procedural issues were reported at the time of the procedure or during the 6 month follow up.The patient reportedly expired on (b)(6) 2025.Cause of death was listed as end stage renal disease.No reintervention was ever performed.However, the exact relationship between the patient death and device/procedure was not reported.Therefore, the investigation is inconclusive for the reported event.The definitive root cause for the reported event could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the study (av pas) that sometime later post percutaneous transluminal angioplasty procedure by using lutonix dilation catheter on the basilic vein of the left upper arm for dilation of stenosis, the subject eventually expired, due to end stage renal disease.The cause of death was not reported and relativity of the event with the device or procedure is not reported.
 
Additional Manufacturer Narrative
H11: additional information was received indicating that the cause of death was not related to the device, the procedure, or the av access circuit.Therefore, the file was reassessed for reportability and determined to be no longer reportable.However, since an initial mdr was already submitted, the file will remain classified as a death.B5, g3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the study (av pas) that, sometime after undergoing percutaneous transluminal angioplasty using a lutonix dilation catheter on the basilic vein of the left upper arm for stenosis dilation, the patient eventually expired, due to end stage renal disease.It was further reported that the death was not related to the device, the procedure, or the av access circuit.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22975409
Report Number3006513822-2025-00066
Device Sequence Number21126412
Product Code PRC
UDI-Device Identifier00801741135439
UDI-Public(01)00801741135439(11)240411(17)270228(10)GFHZ1709
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX3575760V
Device Lot NumberGFHZ1709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer01/21/2026
01/28/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/22/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient EthnicityHispanic
Patient RaceWhite